# SDR DHL2005807510

- Difficulty date: May 3, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD FLAP INTERIM REPAIR ON FWD UPPER PLATING, STA XF 227.000.  PERFORMED MAJOR REPAIR.  REMOVED ALL FASTENERS WITHIN REPAIR AREA IAW SRM 51-1-21 PG 1.  TRIMMED OUT DAMAGED SECTION IAW EO AST-050405.  PERFORMED DETAIL VISUAL INSP OF AREA, FABRICATED NEW PLATING SEGMENT (AL2024T3 0.071) SPLICE STRAP (AL2024T3 0.080) AND INNER DOUBLER (AL2024T3 0.080) IAW EO AST 050405.  CLEANED, TREATED AND PRIMED AREA, INNER DOUBLER, SPLICE STRAP AND NEW PLATING SEGMENT INNER SURFACE IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW EO AST-050405, SRM 51-1-20D PG 9, SRM 51-1-21 PG 1, SRM 51-3-0 PG 1.  TORQUED NUTS IAW SRM 51-3-1.
